# SDR UALA2011091204944

- Difficulty date: September 12, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 53,125 hours, 14,859 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ELEV PCU STATUS MSG.  RESET CBS, NO HELP.  REPLACED PCU MONITOR MODULE, NO HELP.  SUSPECT THE RT ELEVATOR PCU.  COMPLETED OP CK OF ELEVATOR FLIGHT CONTROLS PER FIM. NO MESSAGE NOTED AT THIS TIME. OK FOR SERVICE.
